# SDR 01FDEA00196

- Difficulty date: March 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516344
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT CEILING SUPPORT CHANNEL ATTACH POINT BS 1070, RBL 33.5, WL 294.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 53-10-4 FIG 2 & EA 7-5310-56293.
